Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By kelkel

Thread: T crash after 12 week enanthate cycle

  1. #1
    Mfergus76 is offline New Member
    Join Date
    Jul 2018
    Posts
    1

    T crash after 12 week enanthate cycle

    I'm 42 and just did my first ever cycle on ENANTHATE . Prior to now I've never used anything. I did about 12 weeks, injecting once per week at 300mg per week. Upped the dosage to 450mg for maybe two weeks towards the end. I didn't notice much in the way of gains after 12 weeks so I went to the doctor to see what was going on. A year ago when I had my T checked (pre cycle) my level was in the high 500s naturally. I work out 5 days a week and have a very athletic profile but was finding it hard to put on extra size particularly in my arms and shoulders which is why I tried the T enanthate cycle. My sex drive has always been above average and I've had no slowdown post-40. About 3-4 weeks into my cycle my weight started going up from about 175-180 range to about 195 at my peak (I'm 5'11"). But I felt bloated, found it hard to eat as much as normal because of the bloating, and felt like a lot of the weight gain was water weight and not pure muscle mass. The only other side effect was somewhat intense erections during the middle of the night which sometimes made it difficult to sleep. Those subsided after the first 7 weeks or so. My strength at the gym was fine but I didn't notice any major improvements on the cycle.

    When I went to the Dr he told me to get off the enanthate immediately and to get my T tested post-cycle to see if I could go on TRT instead. We waited about 3 weeks until after my last injection to draw my blooed and my Test level had dropped below 200. After another week it was down close to 100. I'm now about 9 weeks removed from my last injection and my T levels are under 100, ie I'm basically not producing any T naturally. Because I was working with the Dr I didn't do any PCT. My weight has gone back to around 180-185 and I feel fairly normal. My libido is maybe a tad lower but nothing hugely noticeable and no other issues. My strength at the gym has seen no major drop off and I haven't seen any deterioration in muscle mass or muscle development so far, despite the fact that I'm clearly not producing any testosterone any more.

    My question is what to do now. The Dr is telling me to wait another few weeks to see if my natural T levels come up. The endocrinologist I spoke with briefly recommended waiting 3 months post cycle before getting another blood test which is about 4 more weeks from now. I'm worried that with my body producing such low levels of T naturally now that I'm going to start crashing soon and/or start to see some major side effects like significantly decreased libido, loss of strength, or noticeable muscle mass declines. I'm wondering if anyone has any experience with this and how long I should expect to wait before I either start to produce T again naturally or decide I have to go to TRT permanently. My Dr also suggested that what I was taking might not have been enanthate but might have been something else instead. The stuff I had was produced by Genotec in 300mg/1ml vials.

    Sorry for the long post any thoughts would be appreciated.

  2. #2
    UncleCurley is offline Junior Member
    Join Date
    Apr 2018
    Posts
    55
    So you went off cycle cold turkey?? in 2018?

  3. #3
    MACKATTACK's Avatar
    MACKATTACK is offline EAT, TRAIN, REST
    Join Date
    Oct 2007
    Location
    The Gym or Eating
    Posts
    1,882
    Did you run HCG during the cycle?

  4. #4
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Without PCT it will take a long time to recover, that's what's the PCT is for...

    Doctors don't know about hormones or steroids , when they face something they are unfamiliar with they always say to stop everything.

    You should have studied the subject further before starting, it's your body and health.

  5. #5
    flexyfish is offline New Member
    Join Date
    Dec 2014
    Posts
    9
    What the point in studying, you damage your health anyway as soon as you take steroids , and no one on here is a scientists so no one knows for sure what it does how long it lasts whats the correct pct etc etc.

  6. #6
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    28,950
    Quote Originally Posted by flexyfish View Post
    What the point in studying, you damage your health anyway as soon as you take steroids, and no one on here is a scientists so no one knows for sure what it does how long it lasts whats the correct pct etc etc.
    Actually there are multiple doctors on this forum and people who have been studying AAS for decades. Learning from experienced people is prudent. Arbitrarily dismissing another opinion is myopic at best.

    There are actual medical studies showing the positive effect of PCT meds, HCG , etc. Which is why BB commented as he did. He's also on point that most doctors simply do not understand hormones when it comes to AAS as they are not trained in them in med school. It would be prudent for you to run some form of pct to help stimulate your HPTA to return to normal function.
    ghettoboyd likes this.
    -*- NO SOURCE CHECKS -*-

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •